# SDR SWAA2025081198533

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8824Q
- Make and model: Boeing 737-8
- Aircraft serial: 67477
- Aircraft time: 8,789 hours, 4,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE AFT FA FLASHLIGHT DOES NOT TEST PROPERLY<[01] R&R AFT LT O/B EMERGENCY FLASHLIGHT BATTERY REF. AMM 25-64-00 OPS CHECKS NORMAL
